Man has penis amputated after Viagra overdose

Tuesday, 24 September 2013 - 7:27pm IST | Agency: IANS

A sextuagenarian Colombian farmer had to sacrifice his instrument of pleasure after he overdosed on Viagra to please his new girlfriend.

After taking the overdose, Gentil Ramírez Polanía, 66, suffered an erection for several days. He visited a nearby hospital complaining about the pain, The Independent reported.

Doctors found the farmer’s penis to be inflamed, fractured and showing signs of gangrene. In an effort to stop the gangrene from spreading to the rest of the man’s body, doctors said they had no option but to remove the man’s penis.

“The patient showed bruising on the testicles and penis, was treated and is recovering well,” Dr Antonio Correa said.

Medical professionals from the hospital, where the man was treated, have now warned locals to not use such drugs without prescription if they wish to avoid incidents like this.


Jump to comments

Around the web